Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

PCOS. On birth control, switched tablets. Nausea, vomiting, bloating. Same birth control pills?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Hello doctor i'm having pco problem & my doctor has given me XXXXXXX LS, i've taken for a month and every thing was normal but to my mistake this months tablets i purchased was plain XXXXXXX i dint check i started taking it its almost 15 days now i started getting nausea, vomiting & bloating its too much after taking plain XXXXXXX please tell me can i take XXXXXXX LS for the rest of the days. i asked my doctor she got angry she dint replay me anything pls tell me what to do
Posted Sat, 21 Apr 2012 in Women's Health
Answered by Dr. Rohit Batra 3 hours later
Thanks for your query.
The constituents of Both XXXXXXX and XXXXXXX LS are same. The only difference is that the concentration of one of constituents i.e. Ethinyl estradiol is different in the 2 preparations

In my opinion, you can continue with XXXXXXX and can restart with XXXXXXX LS next month.

I hope your query is answered.
Wish you a speedy recovery from your PCO problem.
Please accept my reply if you have no more follow up questions.

Best Regards
Dr Rohit BATRA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor